MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. N/A; ARTHROSCOPE

MEDTRONIC SOFAMOR DANEK USA, INC. N/A; ARTHROSCOPE
Model Number 9560100
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from multiple sources (manufacturer representative, user facility, service repair) regarding a device used for spinal therapy.It was reported that the endoscope was cloudy/not clear.There were no patient symptoms reported.There were no further complications reported regarding the event.Additional information was received as lumbar disc herniation pre-op diagnosis for micro endoscopic discectomy (med).
 
Additional Manufacturer Narrative
B3: event date is unknown e1:first name and last name of initial reporter is unknown.E2: country of the event is japan.H3: product analysis of product: 9560100, lot no:1037694 during the incoming inspection, image cloudiness, breakage of the internal lens, and coupler operation malfunction were observed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
N/A
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24893096
Report Number3003120897-2026-00712
Device Sequence Number21301809
Product Code HRX
UDI-Device Identifier00885074210353
UDI-Public(01)00885074210353(11)151014(10)1037694
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9560100
Device Catalogue Number9560100
Device Lot Number1037694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown